It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-07-2004, 05:09 PM   #1
Junior Member
 
Join Date: Nov 2004
Location: Texas
Posts: 43
cynder HB User
Question help please!

Question: I have been on Atenolol for a little over a month 25mgs and today I noticed my ear felt a little numb. Is the weird or am I having a stroke? I always have panic attacks so I didnt rush to the ER. It started at 11 this morning. Now it is gone but my cheek feels a little tingle in it. Should I panic? I took an asprin. I dont want to go into a full panic attack here again.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
addicted to Percocet Somebody please help me. lisa731 Addiction & Recovery 58 09-03-2011 07:50 PM
help with dating someone with borderline jbrosenfeld Relationship Health 15 05-21-2010 08:17 AM
Help Gave HSV2 to husband jphelps Herpes 1 04-30-2010 07:32 AM
Help! Multiple Symptoms and Still No Diagnosis star42 General Health 51 04-30-2010 02:12 AM
Fat malabsorption, anemia, and multiple other issues...please help me! :) Melnwest Gallbladder 0 04-30-2010 01:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!